# SDR 9518852702

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, SPEED BRAKE FLAP WARNING SOUNDED.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  PERFORMED TAKEOFF WARNING TEST, COULD NOT DUPLICATE.  ALL CHECKS NORMAL.
